Location of Repository

References

By B. Ainseba, F. Heiser and M. Langlais

Abstract

Internal stabilizability for a reaction-diffusion problem modeling a predator-prey system. (English summary) Nonlinear Anal. 61 (2005), no. 4, 491–501. Summary: “In this work we consider a 2 × 2 system of semilinear partial differential equations of parabolic type describing interactions between a prey population and a predator population, featuring a Holling-type II functional response to predation. We address the question of stabilizing the predator population to zero, upon using a suitable internal control supported on a small subdomain ω of the whole spatial domain Ω, and acting on predators. We give necessary and sufficient conditions for this stabilizability result to hold.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.360.2605
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.